RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 213, Number 5  


MATHEMATICS
On a boundary value problem induced by a nonselfadjoint differential operator of $2n$th order on a semiaxis
G. A. Aigunov
1001
On the expansion in eigenfunctions of selfadjoint operators admitting a separation of infinitely many variables
Yu. M. Berezanskii, G. F. Us
1005
Theorems on the separation property
K. Kh. Boimatov
1009
On the convergence of random sequences with values in a Banach space
V. V. Buldygin
1012
On an imbedding of a semi-Abelian category in an Abelian category
V. B. Gisin
1015
A theorem on limit sets and nonmetrizable compactification of a region which is invariant under conformal mappings
A. I. Goldschmidt, G. D. Suvorov
1018
The Hamilton–Jacobi equation in a complex nonanalytic setting
V. V. Kucherenko
1021
On types and related scales of growth of entire functions of several variables
L.S. Maergoiz
1025
On the densest packing of balls on the surface of an $n$-dimensional Euclidean sphere and the number of binary code vectors with a given code distance
V. M. Sidel'nikov
1029

CYBERNETICS AND THE REGULATION THEORY
Metalanguage oriented to efficient specification of current programming language
I. V. Velbitskii
1033
Construction of a control system from a stage model
L. E. Goncharova, A. A. Kozlovskaya, B. I. Rabinovich, I. M. Sidorov
1037
The existence of optimal Ljapunov functions of dynamical systems
G. A. Stepanyantz, B. M. Shamrikov
1040

FLUID MECHANICS
Investigation of compression waves in the mixture of liquid with gas bubbles
B. E. Gel'fand, S. A. Gubin, B. S. Kogarko, S. M. Kogarko
1043

MATHEMATICAL PHYSICS
Cauchy problem for a wave equation with nonspatial initial manifold
R. M. Garipov, V. B. Kardakov
1047
Conditions for the solvability of linear equations in a function space
I. M. Koval'chik
1051

PHYSICS
On special relativistic theory of anisotropic space – time
G. Yu. Bogoslovskii
1055

GEOPHYSICS
Recent dynamics of the Voronezh crystalline core area entrails
A. P. Tarkov, Yu. V. Antonov
1068

CRYSTALLOGRAPHY
Crystalline structure of $\mathrm{Na}$, $\mathrm{Y}$-metasilicate, $\mathrm{Na}_5\mathrm{YSi}_4\mathrm{O}_{12}$
B. A. Maksimov, Yu. A. Kharitonov, N. V. Belov
1072
On the nature of volumetric defects in alkali halogenide solid solutions
A. S. Samoilov, A. N. Mosevich, L. L. Makarov, B. F. Ormont
1076
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019